# SDR DALA1023849001

- Difficulty date: September 20, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 49,103 hours, 36,336 cycles
- Engine: Pwa JT8D*
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THE EMERGENCY PATH LIGHTS AT SEATS 3 AND 19 TO BE INOPERATIVE.  MX RECONNECTED A CONNECTOR AT SEAT 3 AND RE-LAMPED THE LIGHTS AT SEAT 19. OPS CHECK OF LIGHTS IS NOW GOOD.
